# SDR PCAA0205057

- Difficulty date: May 14, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 25,733 hours, 28,256 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Hydraulic Line
- Part number: 82970009171
- Part serial: NA
- Condition: Leaking
- Location: #1 Nacelle
- Stage of operation: LD
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PHL FLIGHT#3726. CREW REPORTED #2 HYDRAULIC QUANTITY DROPPED TO .5 (QUART) ON LANDING. HYDRAULIC ISOLATION VALVE CAUTION LIGHT ILLUMINATED. MAINTENANCE REMOVED A RIGID HYDRAULIC LINE IN #1 NACELLE, FOR GEAR DOOR UPLOCK ACTUATOR. TEMPORARY FLEX LINE INSTALLED. GROUND RAN #2 ENGINE, AND BLED SYSTEM. OPERATIONAL CHECK AND LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
